# SDR CA121122007

- Difficulty date: November 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727243
- Engine: Pwa JT8D9A
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Condition: Broken
- Location: Slat Actuator
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTING FLAPS DOWN ON APPROACH, CREW NOTICED A HYDRAULIC SYS LOW PRESSURE LIGHT AND CORRESPONDING LOSS OF QTY.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED THE NR 2 SLAT ACTUATOR HAD BROKEN IT`S UPPER MOUNTS AND MOVED AFT, SHEARING THE HYDRAULIC LINES.
